Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 97, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 26, 2007, 5:14 PM CDT for Van Buren County, Warren County, Tennessee. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2007, 5:14 PM CDT (22:14 UTC)
- Expired
- Jul 26, 2007, 5:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
Counties Van Buren County, TN, Warren County, TN
The radar
The Northeast Alabama radar (KHTX), 96 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1476 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 752 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 262216 SVROHX TNC175-177-262245- /O.NEW.KOHX.SV.W.0097.070726T2214Z-070726T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 514 PM CDT THU JUL 26 2007 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN VAN BUREN COUNTY IN TENNESSEE... NORTHERN WARREN COUNTY IN TENNESSEE... THIS INCLUDES THE CITY OF MCMINNVILLE... * UNTIL 545 PM CDT * AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MCMINNVILLE...AND MOVING EAST AT 5 MPH. * THIS SEVERE THUNDERSTORM WILL... MOVE SLOWLY EAST INTO RURAL EASTERN WARREN COUNTY OVER THE NEXT 30 MINUTES. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3580 8583 3562 8581 3562 8548 3584 8551 $$ JLM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 2:39 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jul 26, 2:39 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 239 PM CDT THU JUL 26 2007 .SHORT TERM...(THRU SAT NITE) CURRENT...AS EXPECTED...ISOLATED TO SCT TSTMS DEVELOPING OVER S AND E SECTIONS THIS AFTERNOON. NO STRONG STORMS YET. TEMPS RANGE FROM 78 AT CSV TO 90 AT CKV. LO CHANCE POPS FOR AFORMENTIONED AREAS THIS EVE...THEN LO POPS AGAIN FOR FRI WITH HIEST POPS PLATEAU (30%). FRONT APPROACHES FRI NITE AND HARD TO DETERMINE IF FROPA IS ACTUAL OR OUTFLOW BOUNDARY AHEAD OF FRONT. FRONT IN CONJUNCTION WITH NW FLOW ALOFT AND H5 S/WV. WILL GO WITH HIEST POPS NE SECTIONS FRI NITE...AND BLANKET 50 POPS FOR SAT. WITH POSITION OF ATTENDANT FRONT IN DOUBT...WILL LEAVE LO POPS IN FOR ALL BUT NW SECTIONS SAT NITE. .LONG TERM... SAME LO POPS FOR SUN...THEN NEAR OR SLITELY ABOVE NORMAL TEMPS AND DRY FOR EXTENDED PERIOD. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 70 93 72 87 / 10 10 40 50 CLARKSVILLE 68 93 71 86 / 10 10 40 50 CROSSVILLE 65 86 67 79 / 20 30 50 50 COLUMBIA 67 93 72 / 10 20 30 50 LAWRENCEBURG 69 93 72 / 20 20 30 50 WAVERLY 68 92 72 / 10 10 40 50 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 17/MAG
Hazardous weather outlook, Jul 26, 5:30 AM CDT, 11 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT THU JUL 26 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-271030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT THU JUL 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP TODAY AND CONTINUE INTO THE EARLY EVENING. A FEW STORMS THIS AFTERNOON AND EVENING MAY BECOME STRONG TO LOCALLY SEVERE....PRODUCING PENNY SIZED HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SMALL CHANCE OF ISOLATED STRONG TO SEVERE THUNDERSTORMS FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... DUE TO THE BRIEF AND ISOLATED NATURE OF POSSIBLE SEVERE WEATHER THREAT...SPOTTER ACTIVATION IS NOT ANTICIPATED. 07
In the hours before
Special weather statement, Jul 26, 2:56 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 256 PM CDT THU JUL 26 2007 TNZ058-060-061-093>095-262100- LEWIS-MAURY-MARSHALL-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...HOHENWALD...COLUMBIA...LEWISBURG... WAYNESBORO...LAWRENCEBURG...PULASKI 256 PM CDT THU JUL 26 2007 A STRONG THUNDERSTORM IS MOVING THROUGH NORTHERN GILES COUNTY AT 255 PM. THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL... WIND GUSTS TO 35 MPH. MOVEMENT WILL REMAIN TOWARD MARSHALL COUNTY AT 10 MPH. MOVE INDOORS WHEN THUNDERSTORMS APPOACH AND STAY AWAY FROM WINDOWS. BOYD
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 3:29 PM CDT | Areal Flood Advisory | OHX | Cumberland | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.